# SDR HDNA2018070920817

- Difficulty date: July 9, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N535LL
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0817
- Aircraft time: 6,223 hours, 8,951 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010057
- Part serial: 3396
- Condition: Cracked
- Location: Main Rotor
- Part time: 5,720 hours, 8,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE HAS CRACK LOCATED ON BOTTOM SIDE 48 INCHES OUTBOARD OF THE CUFF THAT IS BEYOND FIELD REPAIR CRITERIA GIVEN IN THE REPAIR MANUALS.
